Pacific Journal of Mathematics

A problem of Douglas and Rudin on factorization.

J. Bourgain

Article information

Source
Pacific J. Math., Volume 121, Number 1 (1986), 47-50.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102702795

Mathematical Reviews number (MathSciNet)
MR815031

Zentralblatt MATH identifier
0609.30035

Subjects
Primary: 30D55
Secondary: 42A50: Conjugate functions, conjugate series, singular integrals 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Bourgain, J. A problem of Douglas and Rudin on factorization. Pacific J. Math. 121 (1986), no. 1, 47--50. https://projecteuclid.org/euclid.pjm/1102702795


Export citation

References

  • [1] R. G. Douglas and W. Rudin, Approximation by inner function, Pacific J. Math.,31, No. 2, (1969), 313-320.
  • [2] J. Garnett, Bounded Analytic Functions, Academic Press, 1967.
  • [3] P. Jones, Ratios of interpolating Blaschke products, Pacific J. Math., in press.